欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  4 篇文章
     
     
 
Stability Analysis for a Discrete SIR Epidemic Model with Delay and General Nonlinear Incidence Function

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 9 Page: 1039-1054
       
 
Binomial Hadamard Series and Inequalities over the Spectra of a Strongly Regular Graph

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 9 Page: 1055-1071
       
 
Reconstruct the Heat Conduction Model with Memory Dependent Derivative

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 9 Page: 1072-1080
       
 
An Generalized Inequality for Covariance and Its Applications

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 9 Issue: 9 Page: 1081-1089